×

zbMATH — the first resource for mathematics

Found 13 Documents (Results 1–13)

100
MathJax
Li, Tatsien (ed.) et al., Some problems on nonlinear hyperbolic equations and applications. Hackensack, NJ: World Scientific; Beijing: Higher Education Press (ISBN 978-981-4322-88-1/hbk). Series in Contemporary Applied Mathematics CAM 15, 225-257 (2010).
MSC:  35Q31 76X05 35A35
PDF BibTeX XML Cite
Asakura, F. (ed.) et al., Hyperbolic problems. Theory, numerics and applications. II. Proceedings of the 10th international conference, Osaka, Japan, September 13–17, 2004. Yokohama: Yokohama Publishers (ISBN 4-946552-22-7/hbk). 377-384 (2006).
MSC:  35C20 35Q35 35Q60
PDF BibTeX XML Cite
Cohen, Gary (ed.), Mathematical and numerical aspects of wave propagation. Proceedings of the third international conference, Mandelieu-La Napoule, France, April 24–28, 1995. Philadelphia, PA: Society for Industrial and Applied Mathematics. 724-733 (1995).
MSC:  76X05 35L67
PDF BibTeX XML Cite